# SDR DALA2024121111644

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 77,892 hours, 30,109 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6704 #4 LEFT PASSENGER DOOR LOWER GATE HAS PITTING CORROSION, LOWER EXTERNAL SURFACE ALONG THE EDGE. DOT 129-065. CORRECTIVE ACTION: REMOVED AND REPLACED L4 LOWER GATE IAW B757 AMM 52-11-38. (0703051)
